# SDR CA160304007

- Difficulty date: March 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A11
- Aircraft time: 7 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AS54020
- Condition: Sheared
- Location: Engine Mount
- Part time: 3,229 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON MARCH 3 OPERATOR REPORTED THAT DURING A TROUBLESHOOTING EVENT, WHEN THEY OPENED THE LT ENGINE COWLING ON THE ACFT, THEY FOUND THE AFT LOWER MOUNT BOLT BROKEN AND THE MOUNT PIN BACKED OUT.  THIS BOLT IS APPROXIMATELY .3125 IN DIAMETER AND SERVES TO RETAIN THE MOUNT PIN IN ITS PROPER POSITION.  THE BROKEN BOLT HAS BEEN SHIPPED TO A LABORATORY FOR ANALYSIS, EIPC 71-22-01-01, ITEM 120.
